Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Stability of spherically symmetric steady states in galactic dynamics against general perturbations

Title data

Rein, Gerhard:
Stability of spherically symmetric steady states in galactic dynamics against general perturbations.
In: Archive for Rational Mechanics and Analysis. Vol. 161 (2002) Issue 1 . - pp. 27-42.
ISSN 1432-0673
DOI: https://doi.org/10.1007/s002050100167

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jul 2015 07:36
Last Modified: 22 Jul 2015 07:36
URI: https://eref.uni-bayreuth.de/id/eprint/16912